# SDR 04FDEA00494

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6515938
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SHEAR TIE AT BS 700 LBL 5 TO RBL 5.  CUT AND REMOVED DAMAGE AREA OF SHEAR TIE BS 700 LBL 5 TO RBL 5.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-4 FIG 11.
